Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Buzzing in ear, ringing sensation, headaches. Taken tylenol. Cause?

This morning when answering the phone at work the dial tone and the people talking sounded funny. At first I thougt it was the phone, but later when I happened to answer the phone with my left ear, everything sounded normal. I immediately switched to my right ear and noticed that the dial tone was louder and more of a buzz ier sound than the normal steady tone, also the people had a sort of robotic sound. Now there is a slight ringing, or white noise sensation in my right ear. I did have a slight headache for a while, but took tylenol and it went away. Any idea what could cause this so suddenly?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Abnormal noises in the ear are referred to as tinnitus. It can be in different forms- for example as ringing, buzzing noises.
There are different possible causes of tinnitus such as ear infections, trauma to the ear, side effect of some medications, related to other middle ear diseases such as meniere's disease, related to old age and associated with hearing loss, foreign body or excess wax in the ears.
In an acute scenario such as yours,it may be related to an infection which can be treated with antibiotics.

You should consider visiting your doctor for an assessment.

I hope this helps
Answered: Mon, 4 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor